It sounds that you were diagnosed with IBS ?
You might have side effects from Bentyl ....
You may benefit to touch base with your doctor on this ...
Slow emptying of stomach may be causes by side effect of medication vs certain medical conditions ..
You might discuss with your doctor possible benefit of daily Metamucil ( often helpful for IBS) perhaps lower dose Bentyl??
Perhaps some benefit of a probiotic for lower GI tract
A gastric emptying study may help to diagnose if slow stomach emptying of stomach might be due to medical condition of gastroparesis ...
I think the medication to help the diarrhea may be conversely giving you side effect in your case .
That would be what I more suspect
I hope that this is helpful for you
Let me know if you have further questions or concerns
If my answer has been helpful and to your satisfaction then please remember to leave positive feedback
Thank you and Best Regards,
Anthony Bray MD